# SDR FDEA201409102552

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN SURFACE FOUND CORRODED AT OVERWING FILL PORT ADAPTER MATING AREA.  CORROSION REMOVED & AREA REPAIRED IAW EA F-5730-T0312814 P1.  REPAIR CLASSIFIED AS MAJOR.
